Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Rash on the lower chest, what does that mean ?

First time Drinking alcohol, and I got a rash on the Lower Chest just over my Diaphragm, what does that mean? it doesn t itch at all. I usually drink alcohol occasionally at a low Consumption, but my last drink I had a little too much, what should I do to get rid of the Rash?
Asked On : Sat, 4 Jun 2011
Answers:  2 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.It is possible that alcohol may or may not be related.Please avoid at least for time being.Apply something like calamine lotion over the area of rash and take anti allergic pill for the same.It should subside within 24-48
Answered: Sat, 4 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
The reddish rash is just probably due to vasodilation which occurs after taking a bout of alcohol to especially those who are sensitive. You may wait and the problem should resolve by itself. If it is itchy, painful or doesn't go on it's own, kindly contact the Dermatologist.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor